EconPapers    
Economics at your fingertips  
 

Minimal Cycle Bases of Outerplanar Graphs

Josef Leydold and Peter F. Stadler
Additional contact information
Peter F. Stadler: http://www.santafe.edu/~stadler

Working Papers from Santa Fe Institute

Abstract: Two-connected outerplanar graphs have a unique minimal cycle basis with length $2|E|-|V|$. They are the only Hamiltonian graphs with a cycle basis of this length.

Keywords: Minimal cycle basis; outerplanar graphs (search for similar items in EconPapers)
Date: 1998-01
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wop:safiwp:98-01-011

Access Statistics for this paper

More papers in Working Papers from Santa Fe Institute Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-22
Handle: RePEc:wop:safiwp:98-01-011